# SDR 2001FA0000553

- Difficulty date: September 25, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150041
- Part serial: 1442
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,969 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE WAS RECD AT MFG FOR INSP AND EVAL.  ABR STRIP CRACK WAS ID AT BLADE STAT 2305.  PORTION OF ABR STRIP WAS REMOVED TO ALLOW EVAL OF UNDERLYING SURFACE. SKIN WAS CRACKED WITH DELAM SURROUNDING AREA.  REVIEW OF BLADE RECORDS INDICATE MFG  REPAIR ON INNER WEIGHT 1 AND 2.  CRACK IN ABR STRIP PROPAGATED FROM A DRILL MARK ON INSIDE OF ABR STRIP IN AREA OF THIS REF REPAIR.  REPAIR PERFORMED FOR INSTALL OF PINS THROUGH INNER WEIGHTS 1 AND 2.  THREE DRILL MARKS ON INSIDE SURFACE OF ABRASION STRIP THAT LINE UP PINS.  PINS ARE INSTALLED FROM UPPER SURFACE, AND IS OBVIOUS THAT HOLES WERE DRILLED TOO DEEP ALLOWING DRILL TO MARK INSIDE OF LWR LEG OF ABR STRIP.  CUST REPORTED HAVING OTHER BLADES THAT DEVELOPED ABRASIO
